Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have vaginal discharge. I eat Greek yogurt and protein powder. Recommendations?

Hi! I m 25 active fit female , I ve been suffering from vaginial discharge for over 4 years now. I ve seen a dozen doctors and they say I m just an extra discharey girl and there s no BV , no yeast , no cervicitis , nothing but all the metro gels they ve just hurt my problem even more. I change my diet, supplements, soaps everthing. I wear condoms with my bf cuz at first we thought it was the bIirth control I was on. Help me. I ve never douched and I ve read that douching with hydrogen peroxide low grade diLluted in water can help ? Can greek yogurt be hurting me ? I eat A LOT of it , and also protien powder. Email me plzzzzz. The discharge comes out of me during sex by the handfuls. My bf says it burns his skin and causes him to get dry skin on his penis.
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query on health care magic.
Douching will not help you. Infact, it is more harmful.
Green yogurt is of no use.
If the discharge in non-itchy and non-foulsmelling, there is nothing to worry about it.
It is just a physiological discharge. It will not harm your partner.
Ask your bf to use condom if discharge is causing dry skin.
Hope this helps.
Dr Nilofer
Answered: Mon, 12 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor